Alert archive / Ohio / River Flood Warnings in 2024
River Flood Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jan 25, 2024, 11:52 AM EST for Trumbull County, Ohio. It took effect at Jan 25, 2024, 3:16 PM EST. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2024, 11:52 AM EST (16:52 UTC)
- In effect from
- Jan 25, 2024, 3:16 PM EST
- Expired
- Jan 27, 2024, 6:37 AM EST
- In force
- 39 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.26 ft at Jan 25, 2024, 9:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
987
WGUS41 KCLE 251652
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1152 AM EST Thu Jan 25 2024
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement is scheduled by this evening at 1000 PM EST.
&&
OHC155-260300-
/O.NEW.KCLE.FL.W.0002.240125T2016Z-240127T0853Z/
/PHAO1.1.ER.240125T2016Z.240126T0700Z.240127T0252Z.UU/
1152 AM EST Thu Jan 25 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...From this afternoon to early Saturday morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 11:00 AM EST Thursday the stage was 9.0 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 10.5 feet just after
midnight tonight. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sullivan6 follow-up statements
236
WGUS81 KCLE 260218
FLSCLE
Flood Statement
National Weather Service Cleveland OH
918 PM EST Thu Jan 25 2024
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 730 AM EST.
&&
OHC155-261230-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-240127T0852Z/
/PHAO1.1.ER.240125T2011Z.240126T0700Z.240127T0252Z.UU/
918 PM EST Thu Jan 25 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until early Saturday morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Thursday the stage was 10.3 feet.
- Bankfull stage is 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Thursday was 10.3 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet just after midnight tonight. It will then fall below
flood stage late tomorrow evening.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Iverson968
WGUS81 KCLE 261231
FLSCLE
Flood Statement
National Weather Service Cleveland OH
731 AM EST Fri Jan 26 2024
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 545 PM EST.
&&
OHC155-262245-
/O.CON.KCLE.FL.W.0002.000000T0000Z-240127T0852Z/
/PHAO1.1.ER.240125T2011Z.240126T1400Z.240127T0252Z.UU/
731 AM EST Fri Jan 26 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tonight.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Friday the stage was 9.6 feet.
- Bankfull stage is 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM EST Friday was 10.3 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet late this morning. It will then fall below flood stage
late this evening.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 12/30/1940.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Garuckas936
WGUS81 KCLE 261438
FLSCLE
Flood Statement
National Weather Service Cleveland OH
938 AM EST Fri Jan 26 2024
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by this evening at 745 PM EST.
&&
OHC155-270045-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-240127T1510Z/
/PHAO1.1.ER.240125T2011Z.240126T0115Z.240127T0910Z.UU/
938 AM EST Fri Jan 26 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Friday the stage was 9.4 feet.
- Bankfull stage is 8.0 feet.
- The creek crested at 10.3 feet at 9 PM last night and fell
below flood stage at 8 AM this morning.
- Forecast...The creek will fall to 9.2 feet early this
afternoon. Due to additional run-off from rainfall last
night, the creek may again rise above flood stage this
evening to a crest of 9.8 feet just after midnight tonight.
It will fall below flood stage late tonight to 7.6 feet
Sunday morning.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sullivan391
WGUS81 KCLE 270128
FLSCLE
Flood Statement
National Weather Service Cleveland OH
828 PM EST Fri Jan 26 2024
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 630 AM EST.
&&
OHC155-271130-
/O.CON.KCLE.FL.W.0002.000000T0000Z-240127T1510Z/
/PHAO1.1.ER.240125T2011Z.240126T0115Z.240127T0910Z.UU/
828 PM EST Fri Jan 26 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Friday the stage was 9.4 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise to a crest of 9.8
feet late this evening. It will then fall below flood stage
late tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
9.8 feet on 03/24/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26226
WGUS81 KCLE 270215
FLSCLE
Flood Statement
National Weather Service Cleveland OH
915 PM EST Fri Jan 26 2024
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 715 AM EST.
&&
OHC155-271215-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-240127T1430Z/
/PHAO1.1.ER.240125T2011Z.240126T0115Z.240127T0830Z.UU/
915 PM EST Fri Jan 26 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Friday the stage was 9.5 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 9.5 feet just after
midnight tonight. It will then fall below flood stage late
tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
9.8 feet on 03/24/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26701
WGUS81 KCLE 271137
FLSCLE
Flood Statement
National Weather Service Cleveland OH
637 AM EST Sat Jan 27 2024
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-271245-
/O.CAN.KCLE.FL.W.0002.000000T0000Z-240127T1137Z/
/PHAO1.1.ER.240125T2011Z.240126T0115Z.240127T0622Z.UU/
637 AM EST Sat Jan 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 6:00 AM EST Saturday the stage was 9.1 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river level is expected to fall today through
Sunday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
GaruckasWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:06 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 25, 10:06 AM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1006 AM EST Thu Jan 25 2024
.SYNOPSIS...
A stationary front will remain across the area today. By later
this evening and overnight, a low pressure will move northeast
into the region. High pressure will briefly return on Friday and
Friday night. Another low pressure system will slide just east of
the region towards the end of the weekend.
&&
.NEAR TERM /THROUGH FRIDAY/...
10:00 AM update...
We have extended the Dense Fog Advisory through the rest of
today into this evening. The confidence on the fog forecast is
low. With no real airmass changes today, we think the fog will
stay thick in most areas. It may take the rain moving in this
evening to eventually wash out the fog.
Previous update...
A stationary front remains draped across NW OH and Lake Erie
this morning, leading to continued dreary weather and widespread
dense fog. Nighttime microphysics satellite imagery this morning
is revealing the extent of the dense fog as some mid- level dry
air works its way across the region overtop a stout low- level
inversion. With minimal rain chances expected until later this
evening, dense fog may persist through the late morning and
perhaps into the early afternoon. An extension of the Dense Fog
Advisory in time is certainly possible, but we'll continue to
monitor trends through the morning.
Otherwise, our next rain-maker will arrive later this evening
and overnight as a low pressure system moves northeast across
the Ohio Valley. Slightly better low-level dynamics will be
associated with this system, featuring a 40 to 45-knot
southwesterly LLJ. This may result in a quick half-inch of rain
across the much of the area, with perhaps up to three-quarters
of an inch in Northwest Ohio.
Temperatures will remain steady in the 40s to perhaps lower 50s
across the far south through Friday.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Dry conditions will continue Friday night and Saturday as weak
surface ridging across the Ohio Valley and Appalachians gradually
breaks down and departs east ahead of a strong mid/upper trough
progressing from the central and southern Plains into the
Mississippi Valley. This trough will swing through the Ohio Valley
Saturday night and Sunday with the left exit of a 110 knot H3 jet
streak supporting a surface low lifting from the lower Mississippi
Valley early Saturday into SE Ohio by early Sunday before weakening
as a coastal low takes over near the Mid Atlantic coast. Warm/moist
advection and isentropic ascent will push an expansive precipitation
shield into the region Saturday night into Sunday morning as a warm
front noses into northern or central Ohio. Confidence is increasing
that precip will reach as far north as Lake Erie, so have likely
PoPs north and categorical south late Saturday night and Sunday. The
heaviest still looks to fall along a rough line from Knox to
Mahoning Counties closest to the best forcing, but all areas will
see at least light precip. In terms of p-type, thermal profiles are
quite mild supporting mostly rain Saturday night into Sunday
morning, but there could be a rain/snow mix across NW and north
central Ohio on the "cold" side of the low track, but no
accumulation is expected given the very marginal temperatures. As
the coastal low takes over Sunday afternoon and evening, the
dynamics and resulting best moisture advection will quickly pull
eastward with slightly colder air filtering into northern Ohio and
NW PA as the trailing mid/upper trough slides overhead. This will
lead to a changeover to light rain/snow showers everywhere in the
wraparound moisture before broad surface ridging nudges in Sunday
night into Monday bringing the precip to an end.
Highs in the low/mid 40s Saturday will cool into the upper 30s/low
40s Sunday. Lows Friday night and Saturday night will be in the
low/mid 30s, with upper 20s to around 30 Sunday night.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The pattern will become more amplified in the extended as mid/upper
troughing encompasses the central and eastern CONUS in the wake of
the Sunday system, downstream of a sharpening mid/upper ridge over
the Rockies and western Plains. However, a strong jet across the
Pacific will help to keep the true arctic air bottled up well to the
north, so despite the central and eastern CONUS troughing, only
seasonably cold temperatures and fairly benign weather is expected.
Broad surface ridging should lead to a dry day Monday, although
cannot rule out isolated lingering rain/snow showers in far NE Ohio
and NW PA in the morning. A northern stream shortwave and associated
surface low looks to dive from the Upper Midwest Monday night into
the Ohio Valley Tuesday. This is a classic clipper system, but with
the lack of deep cold air, just expect light rain/snow showers late
Monday night and Tuesday. Another clipper-type system may drop
through the broader trough by Wednesday bringing additional light
rain/snow showers. There will certainly be dry time between these
two weak features, but given timing uncertainty 7 days out, put
broad chance to slight chance PoPs in the forecast Tuesday through
Wednesday, especially in NE Ohio and NW PA.
Highs in the low/mid 30s Monday will warm into the mid/upper 30s
Tuesday and low 40s Wednesday.
&&
.AVIATION /12Z Thursday THROUGH Monday/...
LIFR conditions exist across the TAF sites this morning with
primarily LIFR to persist through the TAF period. Dense fog is
expected to persist into at least mid-morning and perhaps
linger into the early afternoon in some spots. Another round of
rain, perhaps briefly heavy, will arrive from the southwest
later this evening. This area of rain should raise vsbys,
although ceilings will likely remain in the IFR to LIFR range.
Winds are light this morning, less than 5 knots. Winds will
primarily favor a southerly direction through this morning,
becoming more southeast to east by this afternoon and evening.
Winds will abruptly shift towards the southwest by this evening
and overnight following the passage of a low pressure system, 10
to 15 knots.
Outlook...Non-VFR is expected to continue in periodic rain
showers and low ceilings through Sunday. Non-VFR may linger into
Monday in low ceilings.
&&
.MARINE...
Expanded the Dense Fog Advisory across the eastern basin of Lake
Erie this morning based on surface observations and the webcam at
Fairport Harbor. This will lead to visibilities frequently below 1
mile, with periods of visibilities below one quarter mile at times.
Once the weak cold front sags southeast of the lake later this
morning, slightly drier air should allow conditions to gradually
improve. With the abundant low-level saturation and low sun angle
this time of year, it will be a slow process, so it is possible that
the advisory may need to be extended a few hours beyond 15Z before
the drier air hopefully wins out this afternoon.
Otherwise, light and variable winds this morning will become ENE at
10-15 knots by this evening and tonight before turning W and
decreasing to 5-10 knots Friday. Light winds Friday night and most
of Saturday will then turn NNE at 15-20 knots by Saturday night and
Sunday before becoming N Sunday night and Monday and gradually
decreasing, so Small Craft headlines are possible Saturday night
into Monday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Dense Fog Advisory until 10 PM EST this evening for OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...Dense Fog Advisory until 10 PM EST this evening for PAZ001>003.
MARINE...Dense Fog Advisory until 10 PM EST this evening for LEZ142>149-
162>169.
&&
SYNOPSIS...Kahn
NEAR TERM...Griffin/Kahn
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Kahn
MARINE...GaruckasHazardous weather outlook, Jan 25, 10:03 AM EST, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1003 AM EST Thu Jan 25 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261515- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1003 AM EST Thu Jan 25 2024 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-261515- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1003 AM EST Thu Jan 25 2024 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Above normal temperatures are expected this week which will lead to weakening and movement of the ice on western Lake Erie. The ice is unstable and people are advised to stay off the ice. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Above normal temperatures are expected this week which will lead to weakening and movement of the ice on western Lake Erie. The ice is unstable and people are advised to stay off the ice. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 25, 11:46 AM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1146 AM EST Thu Jan 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Ice Jam 1 SE Fairport Harbor 41.74N 81.26W
01/25/2024 Lake OH Fire Dept/Rescue
An ice jam on the Grand River is causing
minor flooding at Grand River Landing
Metropark. The park has closed as a result.
No other flooding impacts have been
observed.
&&
PSNearby
River Flood Warnings in Ohio, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.